# SDR AALA202201284951

- Difficulty date: January 25, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Burned
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PRIMARY EXTERNAL POWER RECEPTACLE PIN "B" IS LOOSE AND BASE INSULATION IS BURNT. REPLACED PRIMARY EXTERNAL POWER RECEPTACLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-41-04-000-801.
